MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH12-40-75US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after angioplasy, the tech removed the balloon from the sheath and the back end of the split apart from the catheter.It was stated that the luer adapter detached (luer adapter and back end of the balloon came apart from the catheter).There was no leak.The insertion site treated with prior to product placement.Tego was not utilized and the catheter was not repaired.There was no patient symptoms or complications associated with this event.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, after angioplasy, when the tech removed the balloon/product through the sheath and the back end of the split apart from the catheter.It was stated that the balloon disconnected from the rest of the device/catheter.It was also stated that the balloon luer connector was detached (luer adapter came apart from the catheter).The detachment was spontaneous.There was no leak.The insertion site was treated prior to product placement.Flushing was performed per ifu (instruction for use) and there were no issues.The balloon was properly used and ifu (instruction for use) was followed, the device did not pass through a previously deployed stent, no resistance was encountered when advancing the device, resistance was encountered during the 1st attempt of pulling the device from sheath, no excessive force was used (during delivery or during withdrawal), tego was not utilized, introducer sheath was used (7 french, terumo) and the catheter was not repaired.The procedure was completed.There was no intervention/treatment required as a result of the event.There was no blood loss and blood transfusion was not required.There was no patient symptoms or complications associated with this event.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, after angioplasy, when the tech removed the balloon/product through the sheath and the back end of the split apart from the catheter.It was stated that the balloon disconnected from the rest of the device/catheter.It was also stated that the balloon luer connector was detached (luer adapter came apart from the catheter).The detachment was spontaneous.There was no leak.The insertion site was treated prior to product placement.Flushing was performed per ifu (instruction for use) and there were no issues.The balloon was properly used and ifu (instruction for use) was followed, the balloon was deflated when removed, an inflation device used (inflation device make: bard, inflation device model: presto), the device did not pass through a previously deployed stent, no resistance was encountered when advancing the device, resistance was encountered during the 1st attempt of pulling the device from sheath, no excessive force was used (during delivery or during withdrawal), tego was not utilized, introducer sheath was used (7 french, terumo) and the catheter was not repaired.The procedure was completed.There was no intervention/treatment required as a result of the event.There was no blood loss and blood transfusion was not required.There was no patient symptoms or complications associated with this event.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, after angioplasy, when the tech removed the balloon/product through the sheath and the back end of the split apart from the catheter.It was stated that the balloon disconnected/detached from the rest of the device/catheter.It was also stated that the balloon luer connector was detached (luer adapter came apart from the catheter).The detachment was spontaneous.There was no leak.The insertion site was treated with betadine prior to product placement/procedure.Flushing was performed per ifu (instruction for use) and there were no issues.The balloon was properly used and ifu (instruction for use) was followed, the balloon was deflated when removed, an inflation device used (inflation device make: bard, inflation device model: presto, the reported product with an inflation device from a competitor¿s brand), the device did not pass through a previously deployed stent, no resistance was encountered when advancing the device, resistance was encountered during the 1st attempt of pulling the device from sheath, no excessive force was used (during delivery or during withdrawal), tego was not utilized, introducer sheath was used (7 french, terumo) and the catheter was not repaired.The procedure was completed.There was no intervention/treatment required as a result of the event.There was no blood loss and blood transfusion was not required.There were no patient symptoms or complications associated wit h this event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, e1 (prefix), g3 correction: e3.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15379751
Report Number3011144059-2022-00005
Device Sequence Number14856320
Product Code KRA
UDI-Device Identifier10884521812321
UDI-Public10884521812321
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model NumberCH12-40-75US
Device Catalogue NumberCH12-40-75US
Device Lot Number22200124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer09/12/2022
10/03/2022
12/08/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date09/27/2022
10/18/2022
12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown